I am on metoprolol succinate ER (12.5 mg/day). I have always had normal fasting glucose levels and my lipid panel values have been very good. On the morning of my recent blood draw, a metoprolol succinate ER tablet partially dissolved in my mouth before swallowing the remaining undissolved tablet. My glucose level came back 212 and my triglycerides were elevated and my HDL level was low. A week later, I had another glucose and lipid panel analysis, which came back fine. Could the dissolved tablet have caused this finding of an elevated glucose, elevated triglyceride and low HDL levels?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2014 • 2 answers
Posted 8 Jan 2015 • 1 answer
Posted 9 May 2015 • 2 answers
When changing from Metoprolol succinate, 25 mg. daily, to metoprolol tartrate, what dose is correct?
Posted 18 Jun 2015 • 3 answers
Posted 20 days ago • 0 answers